MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Unspecified Heart Problem (4454)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.The date the initial injection was administered is unknown.5 may2026 is used as an approximate date.Second lead information: product description: evoke cap12 percutaneous lead kit - 60cm model # : 102878 catalog#: 3008 serial/lot #: (b)(6).
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system underwent multiple spinal injections.Following these injections, the patient reported significant pain relief and requested explant of the evoke scs system.The explant request will be evaluated by the physician.The patient reported discontinuing use of the scs therapy, stating that they believe the stimulation was affecting their heart.Device evaluation concluded that the patient experienced stimulation in their lower back and legs and not in the chest area.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key25358945
Report Number3021836309-2026-00172
Device Sequence Number13425221
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2025
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9015604946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale